Write a review

Juvederm-Redness on Vein & Bruising Around

My daughter's wedding is in less than 2 weeks, so...

My daughter's wedding is in less than 2 weeks, so I decided to get a "face-lift" without going under the knife. My friends all recommended this lady, so I decided to give her a try.

This is my first cosmetic alteration experience. I loved the immediate plumping results, however there's just one injection site that seems to have more severe bruising than the others.

It's been 5 days since my juvederm injections. There was not much bruising afterwards, however on the 3rd day, the area next to my nose, around the smile line, became very bruised. The vein looks reddish and the area around it blue-purplish. How do I minimize this faster? Warm compresses or massage? Why did it show up on the 3rd day?

Name not provided

She is actually an RN, but came highly recommended to me by friends.

Was this review helpful? 3 others found this helpful

Comments (3)

Could you share how are your situations about the red veins and blueish colour. I had Juverderm done 2 years ago (some was the denser one, proper to cheeks), on the right cheek the product went all the way up, near the nose, It's very hard and because it shouldn't be there, my lower eyelid looks even more sunken. Also, where the product is a have a reddish vein, and the eyelids became very white, blueish with, and the rest of the face, specially where I had Juvederm injected quite red, I've never had my face this colour, I did not have any red colour on my cheeks even. So the shape doesn´t help, because the cheeks were not well sculpted and the difference of colour makes it even more noticeable. I wonder, after 2 years, shouldn't the redness/blueish/red vein be gone? Shouldn't the Juverderm be gone also? Is there a chance that is not Juverderm but some kind of lump generated by my own body trying to fight the Juvederm? Also, since than, my eyes, specially the right one feel quite tired and a vein on the outside corners is showing like it is being strangulated somewhere so it pops more, and have some brown spots from when I was injected that never went away even with a few sessions of dermabrasion. Anyone had this problems? Any solutions? Any other products that do the same thing, and persons prone to these ones should stay away ( I was reading Radiesse does the same redness) Please share your experiences, I'm quite worried.
  • Reply
Which side of the face is this? I have noticed that for me, my left eye looked better than the right. Faces are asymmetrical, even slightly so, so if the dr does the same EXACT thing to both sides, there may be problems. A little less may be needed in the right side. Also, the same thing happens to me on the NL fold. the right side of my face always gets bruised 2 - 3 days after the injection. It looks like red veins show up under the skin, and it is dark. It takes several days for it to go away. I recommend with a small brush, circle on some fair mineral powder on the dark spots (if you are fair-skinned, of course. :) on top of that, brush on a translucent powder over whole face, and blush. That usually helps cover the bruises with a more natura look, than caking on liquid or pan makeup in certain spots.
  • Reply
Combine cold packs with warm packs (like bags of tea), eat pineaple and apply arnica cream. It will take about 10 days for the bruising to dissapear.
  • Reply